MAUDE Adverse Event Report: MAQUET SAS LUCEA LED®; LIGHT, SURGICAL, FLOOR STANDING

MAQUET SAS LUCEA LED®; LIGHT, SURGICAL, FLOOR STANDING
Model Number ARDLCA309004A
Medical Device Problem Codes Crack (1135); Peeled/Delaminated (1454); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
Getinge became aware of an issue with one of surgical lights - lucea 50/100.It was stated and confirmed by photographic evidence the headlight cover was cracked with missing particles and also the paint was peeling from the spring arm.We decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.
 
Additional Manufacturer Narrative
Event site name: hopital des escartons.Initial reporter was getinge technician.Additional information will be provided following the conclusion of the investigation.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of surgical lights - lucea 50/100.It was stated and confirmed by photographic evidence the headlight cover was cracked with missing particles and also the paint was peeling from the spring arm.We decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.The claimed device was not being used for patient treatment or diagnosis when the event took place.According to the information gathered, the issue was discovered during maintenance.The analysis related to the investigated issues has been performed by the subject matter expert at the manufacturing site.As it stated, all maquet sas products comply with: - iec 60601-1 ed.2.0 & ed.3.0 general requirements for basic safety and essential performance.- iec 60601-2-41 particular requirements for the safety of surgical luminaires and luminaire for diagnosis.- paint definition pfc066.This procedure defines maquet sas¿s requirements for all painted parts.- disinfection products test: the aim of these tests is to detect any incompatibility with disinfectant.The paint chip or paint damages are due to: impacts, collisions (abnormal use).The operating manual includes the instructions to pre-position the arms prior to use, in order to prevent damages.To prevent any similar incident, it is recommended to avoid the collisions between devices.Visual inspections during the cleaning allow to detect the painting defect, we recommend performing corrective maintenance to rectify the default after its detection.Minor paint chip can be repaired with touch up paint, nevertheless the parts impacted by serious damage must be replaced.According to the picture provided, the plastic top cover is deteriorated in the corner and a broken part is missing.The damages were probably caused by a collision.The cover involved was not returned for evaluation.A new cover available as spare parts in the kit ard368609996 must be installed in order to replace the cover damaged and to avoid any incident.To prevent any safety issue the instruction for use lucea 50/100 # ifu 01741 mentions to check the light heads for chipped paint, impact marks and any other damage, during the daily check.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
Manufacturer's reference number (b)(4).

Brand Name
LUCEA LED®
Common Device Name
LIGHT, SURGICAL, FLOOR STANDING
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key20681700
Report Number9710055-2024-0000593
Device Sequence Number12559649
Product Code FSS
UDI-Device Identifier03700712400736
UDI-Public(01)03700712400736
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K113679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARDLCA309004A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2024
Supplement Date Received by Manufacturer01/28/2025
Initial Report FDA Received Date11/14/2024
Supplement Report FDA Received Date01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown